# SDR ASAA2022100540179

- Difficulty date: October 5, 2022
- Submitted: October 7, 2022
- Operation: Air carrier
- Aircraft: N926AK
- Make and model: Boeing 737-9
- Aircraft serial: 43314
- Aircraft time: 2,621 hours, 782 cycles
- System (JASC): 2210 · Autopilot System
- Part: Heads-Up Display
- Part number: UNKNOWN
- Condition: Inaccurate
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HGS WORKED FINE. AUTOLAND TRIED TO LAND ABOUT 50' LEFT OF CENTER LINE. RUNWAY 16R. ILS CRITICAL AREA CLEAR, CALM WINDS. GROUNDED - YES. PERFORMED B737-9 IFIM 22-11-00-810-D63. PERFORMED LAND VERIFY TEST, B737-9 AMM TASK 22-11-00-700-801. ALL TESTS GOOD.
